# SDR USAA030156

- Difficulty date: August 5, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 47,187 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 1 INCH, BS 1138 S5R.  CUT OUT DAMAGE AND SPLICED IN NEW PER TYPICAL REP 53-80-04.  (M)
